{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,9,3]],"date-time":"2025-09-03T00:09:13Z","timestamp":1756858153469,"version":"3.44.0"},"reference-count":13,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,9,2]]},"DOI":"10.7759\/cureus.91469","type":"journal-article","created":{"date-parts":[[2025,9,2]],"date-time":"2025-09-02T13:15:51Z","timestamp":1756818951000},"source":"Crossref","is-referenced-by-count":0,"title":["Acute Hypersensitivity Reaction With Maculopapular Exanthem and Angio-Oedema Following Low Dose Amitriptyline for Migraine Prophylaxis: A Case Report"],"prefix":"10.7759","author":[{"given":"Bhanu Priya","family":"Singh","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Anna","family":"Javed","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sartaj","family":"Hussain","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ritesh","family":"Kumar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.54270","article-title":"Indian consensus on the role of amitriptyline in migraine prophylaxis","volume":"16","author":"Singh S","year":"2024","unstructured":"Singh S, Srinivasan AV, Banerjee TK, Patel KN, Muchhala SS, Kotak BP. Indian consensus on the role of amitriptyline in migraine prophylaxis. Cureus. 2024, 16:e54270. 10.7759\/cureus.54270","journal-title":"Cureus"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3390\/ph16071047","article-title":"Global research trends and hotspots analysis of the scientific production of amitriptyline: a bibliometric approach","volume":"16","author":"Pereira CD","year":"2023","unstructured":"Pereira CD, Cruz JN, Ferreira MK, Baia-da-Silva DC, Fontes-Junior EA, Lima RR. Global research trends and hotspots analysis of the scientific production of amitriptyline: a bibliometric approach. Pharmaceuticals (Basel). 2023, 16:1047. 10.3390\/ph16071047","journal-title":"Pharmaceuticals (Basel)"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.3390\/psychoactives3010002","article-title":"Psychotropic medications and dermatological side effects: an in-depth review","volume":"3","author":"Deb N","year":"2024","unstructured":"Deb N, Dey D, Roy P. Psychotropic medications and dermatological side effects: an in-depth review. Psychoactives. 2024, 3:22-34. 10.3390\/psychoactives3010002","journal-title":"Psychoactives"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.5414\/ALX01508E","article-title":"Epidemiology of cutaneous adverse drug reactions","volume":"1","author":"Mockenhaupt M","year":"2017","unstructured":"Mockenhaupt M. Epidemiology of cutaneous adverse drug reactions. Allergol Select. 2017, 1:96-108. 10.5414\/ALX01508E","journal-title":"Allergol Select"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1136\/pmj.76.896.361","article-title":"Hypersensitivity syndrome caused by amitriptyline administration","volume":"76","author":"Milionis HJ","year":"2000","unstructured":"Milionis HJ, Skopelitou A, Elisaf MS. Hypersensitivity syndrome caused by amitriptyline administration. Postgrad Med J. 2000, 76:361-3. 10.1136\/pmj.76.896.361","journal-title":"Postgrad Med J"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.59975","article-title":"Causality, severity, preventability and predictability assessments scales for adverse drug reactions: a review","volume":"16","author":"Manjhi PK","year":"2024","unstructured":"Manjhi PK, Singh MP, Kumar M. Causality, severity, preventability and predictability assessments scales for adverse drug reactions: a review. Cureus. 2024, 16:e59975. 10.7759\/cureus.59975","journal-title":"Cureus"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.3238\/arztebl.2018.0501","article-title":"Drug hypersensitivity","volume":"115","author":"B\u00f6hm R","year":"2018","unstructured":"B\u00f6hm R, Proksch E, Schwarz T, Cascorbi I. Drug hypersensitivity. Dtsch Arztebl Int. 2018, 115:501-12. 10.3238\/arztebl.2018.0501","journal-title":"Dtsch Arztebl Int"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016\/j.clindermatol.2011.11.014","article-title":"Psychiatric medications: adverse cutaneous drug reactions","volume":"31","author":"Bliss SA","year":"2013","unstructured":"Bliss SA, Warnock JK. Psychiatric medications: adverse cutaneous drug reactions. Clin Dermatol. 2013, 31:101-9. 10.1016\/j.clindermatol.2011.11.014","journal-title":"Clin Dermatol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.4088\/JCP.08m04563","article-title":"Cutaneous adverse reactions to psychotropic drugs: data from a multicenter surveillance program","volume":"70","author":"Lange-Asschenfeldt C","year":"2009","unstructured":"Lange-Asschenfeldt C, Grohmann R, Lange-Asschenfeldt B, Engel RR, R\u00fcther E, Cordes J. Cutaneous adverse reactions to psychotropic drugs: data from a multicenter surveillance program. J Clin Psychiatry. 2009, 70:1258-65. 10.4088\/JCP.08m04563","journal-title":"J Clin Psychiatry"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.4103\/0972-6691.178268","article-title":"Urticaria: an overview","volume":"29","author":"Gaur SN","year":"2015","unstructured":"Gaur SN, Bhati G. Urticaria: an overview. Indian J Allergy Asthma Immunol . 2015, 29:59-61. 10.4103\/0972-6691.178268","journal-title":"Indian J Allergy Asthma Immunol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1155\/2017\/3186328","article-title":"HLA association with drug-induced adverse reactions","volume":"2017","author":"Fan WL","year":"2017","unstructured":"Fan WL, Shiao MS, Hui RC, Su SC, Wang CW, Chang YC, Chung WH. HLA association with drug-induced adverse reactions. J Immunol Res. 2017, 2017:3186328. 10.1155\/2017\/3186328","journal-title":"J Immunol Res"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1186\/s13643-020-01296-8","article-title":"Adverse drug reactions associated with amitriptyline\u00a0-\u00a0protocol for a systematic multiple-indication review and meta-analysis","volume":"9","author":"Brueckle MS","year":"2020","unstructured":"Brueckle MS, Thomas ET, Seide SE, et al.. Adverse drug reactions associated with amitriptyline\u00a0-\u00a0protocol for a systematic multiple-indication review and meta-analysis. Syst Rev. 2020, 9:59. 10.1186\/s13643-020-01296-8","journal-title":"Syst Rev"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.1007\/s10072-024-07307-z","article-title":"Amitriptyline induced rosacea-like rash","volume":"45","author":"Fidanzi C","year":"2024","unstructured":"Fidanzi C, Salvia G, Mori N, Bagnoni G, Janowska A. Amitriptyline induced rosacea-like rash. Neurol Sci. 2024, 45:2399-400. 10.1007\/s10072-024-07307-z","journal-title":"Neurol Sci"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/396853-acute-hypersensitivity-reaction-with-maculopapular-exanthem-and-angio-oedema-following-low-dose-amitriptyline-for-migraine-prophylaxis-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,9,2]],"date-time":"2025-09-02T13:15:51Z","timestamp":1756818951000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/396853-acute-hypersensitivity-reaction-with-maculopapular-exanthem-and-angio-oedema-following-low-dose-amitriptyline-for-migraine-prophylaxis-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,9,2]]},"references-count":13,"URL":"https:\/\/doi.org\/10.7759\/cureus.91469","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,9,2]]}}}